MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0
Catalog Number 009101
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported that two test results obtained on their ih-1000 instrument were transmitted prematurely to the customer's lis system without being approved by the technician.The results needed to be edited on the instrument prior to being approved.A full ih-com database backup was collected.These data are currently under investigation.
 
Additional Manufacturer Narrative
This is our final report on this incident.If data files will become available in the future, they will be investigated and a follow-up report will be sent.
 
Event or Problem Description
The customer reported that two test results obtained on their (b)(6) instrument were transmitted prematurely to the customer's lis system without being approved by the technician.The results needed to be edited on the instrument prior to being approved.A full ih-com database backup was requested but the upload to the transfer site.Failed.Therefore, an investigation of the database backup was not possible.

Brand Name
IH-COM V5.0
Common Device Name
IH-COM V5.0
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key20936346
Report Number9610824-2024-00054
Device Sequence Number15504517
Product Code KSZ
UDI-Device Identifier07611969234417
UDI-Public(01)07611969234417
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK180275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number009101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6); IH-1000, SN (B)(6)
Patient SexUnknown